MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/C

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/C
Model Number 01.32.3239HCT
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 25 january 2021: lot 1907426: (b)(4) items manufactured and released on 17-sep-2019.Expiration date: 2024-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events.Additional item involved in the event, batch review performed by medacta regulatory affairs department on 25 january 2021: ball heads: mectacer 01.29.206 biolox delta ceramic ball head 12/14 ø 32 size l +4 (k112115) lot.1907349.Lot 1907349: (b)(4) items manufactured and released on 8-jan-2020.Expiration date: 2024-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events.
 
Event or Problem Description
The patient came in after 4 months from the primary surgery reporting instability and the cause of the instability is unknown.The surgeon revised the head and liner (the same size) and the surgery was completed successfully.There was no implant mobilization.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/C
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11320657
Report Number3005180920-2021-00107
Device Sequence Number19868538
Product Code LPH
UDI-Device Identifier07630030811845
UDI-Public07630030811845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/04/2024
Device Model Number01.32.3239HCT
Device Catalogue Number01.32.3239HCT
Device Lot Number1907426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR